# SDR MALA965081

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AE
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW NOTED THAT THE RIGHT OVERHEAD EMERGENCY LIGHTS FAILED TO REMAIN ILLUMINATED.  MAINTENANCE REPLACED BATTERY PACK 20 LN.  ALL CHECKS WERE GOOD OF THE EMERGENCY LIGHTS.  (M)
